# SDR C8GA20090085

- Difficulty date: March 23, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 1018 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION A DENT AND OIL CANNING WAS NOTED AT BS 1018 ABOVE STR 22R.  DAMAGED AREA WAS REMOVED DIM 4 INCHES BY 2.250 INCHES, FABRICATED FILLER FROM 2024 T3 .063 DIM 4 INCHES BY 2.25 INCHES, FABRICATED DOUBLER FROM 2024 T3 DIM 10 INCHES BY 6.625 INCHES AND INSTALLED REPAIR.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
